# SDR AUS20040308

- Difficulty date: April 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Part time: 6,652 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE POWER SURGE. DURING GROUND RUN TORQUE BLED OFF.  INVESTIGATION FAILED TO FIND ANY CAUSE AND THE ENGINE WAS REMOVED.
